# SDR A6WA201040444

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STEP PLATE FWD AND AFT BRACKETS ARE CHAFED.  R & R CARGO DOOR STEP PLATE FWD AND AFT BRACKETS IAW SRM 51-40-11, 51-42-21, AMM 51-23-00.
